Jump to content
CrazyBoards.org

Sign in to follow this  
BrianOCD

Migraines with Benzo withdrawal?

Recommended Posts

I'm experiencing a horrible migraine right now.  I had to come home from work because of it.  I'm nauseous, anxious, and all stimuli is annoying and making my head throb.

I was taking Ativan for about 10 weeks, and over a month went down to .25 and 5 days ago took my last dosage.

Was just wondering if this is typically a withdrawal from Ativan, or should I be concerned about something else happening?

Share this post


Link to post
Share on other sites
On 10/10/2017 at 10:07 PM, crtclms said:

What is the something else you're worried about?

Everything else...Brain tumor, cancer, etc.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×